Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An identity in the theory of the generalized polynomials of Jacobi.


Author: B. Germansky
Journal: Proc. Amer. Math. Soc. 9 (1958), 953-956
MSC: Primary 33.40
MathSciNet review: 0123752
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0123752-2
Article copyright: © Copyright 1958 American Mathematical Society